# SDR SWAA2021101931336

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-800
- Aircraft serial: 63579
- Aircraft time: 12,784 hours, 6,006 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Part number: 442653
- Part serial: BECWF356
- Condition: Failed
- Location: #1 Engine
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY 12;000 FEET ON ARRIAL INTO APPROACH; WE NOTICED AN ENG FAIL ON THE #1 EGT INDICATOR. IT APPEARED MOMENTARILY AND THEN CLEARED. SECONDS LATER; THE SAME ENG FAIL ANNUCIATION OCCURED. #1 EGT INDICATION WAS ERRATIC. THRUST LEVER CHANGES MADE NO CHANGES ON THE #1 ENGINE N1 INDICATOR. NO OTHER ABNORMAL INDICATIONS WERE PRESENT. QRH WAS COMPLIED WITH; ATC NOTIFIED; EMERGENCY DECLARED. BRAKING NORMAL. BRAKE COOLING CHARTS COMPLIED WITH (#1 ENGINE ENGINE PER QRH WAS SHUT DOWN IN-FLIGHT) / REMOVED AND REPLACED HMU IAW MT 773-21-10 REF LOGPAGE 1959778 FOR EEC REMOVAL AND INSTALLATIONPOS 1 PN OFF/ON; 442653 SN OFF; BECWF356 SN ON; BECW2207
